Post-Injection Side Effects

I'm on a 12-week Avastin injection schedule. Two things are a bother to me after getting the injections:

Since my eyes have been dilated the bright light outside is nearly unbearable and I wear two pairs of dark glasses to see. Also, the anesthetic wears off after about 15 minutes and if I hurry I can drive home before the pain and tears running down my cheeks overcomes my ability to see.

These effects are similar to putting your face over a campfire without closing your eyes to the smoke. Upon arriving home I apply Systane and try to nap for a couple of hours. Upon awakening, the pain has subsided, but I cannot see well enough to watch TV until the following day.

By providing your email address, you are agreeing to our privacy policy. We never sell or share your email address.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MacularDegeneration.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.
poll graphic

Community Poll

How does your mental health relate to your physical health?